Advances in Differential Equations

Errata to "$L^p$--$L^q$ estimates for regularly linear hyperbolic systems”

Marcello D'Abbicco, Sandra Lucente, and Giovanni Taglialatela

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Adv. Differential Equations, Volume 16, Number 1/2 (2011), 199-200.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


D'Abbicco, Marcello; Lucente, Sandra; Taglialatela, Giovanni. Errata to "$L^p$--$L^q$ estimates for regularly linear hyperbolic systems”. Adv. Differential Equations 16 (2011), no. 1/2, 199--200.

Export citation

See also

  • Original article: Marcello D’Abbico, Sandra Lucente, Giovanni Taglialatela. $L^p$--$L^q$ estimates for regularly linear hyperbolic systems. Adv. Differential Equations 14 (2009), no. 9-10,801–834.